Divisible TL-subgroups and pure TL-subgroups

Shih Chuan Cheng, Zhudeng Wang

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

As a continuation of the study of divisible and pure fuzzy subgroups (see Sidky and Mishref, 1990), we introduce the concepts of divisible TL-subgroups and pure TL-subgroups of an additive group, where T is an arbitrary infinitely v -distributive t-norm on a given complete Brouwerian lattice L, and show some of their properties.

Original languageEnglish (US)
Pages (from-to)387-393
Number of pages7
JournalFuzzy Sets and Systems
Volume78
Issue number3
DOIs
StatePublished - Jan 1 1996

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Logic
  • Artificial Intelligence

Cite this